Alert archive / Georgia / Special Weather Statements in 2021
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 4, 2021, 6:17 PM EDT for Bleckley County, Pulaski County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2021, 6:17 PM EDT (22:17 UTC)
- Expired
- May 4, 2021, 6:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
- Hail
- 0.75 in
- Wind
- 50
Counties Bleckley County, GA, Pulaski County, GA
The radar
The Robins AFB radar (KJGX), 44 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.3 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 590 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 207 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
907
WWUS82 KFFC 042217
SPSFFC
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Tue May 4 2021
GAZ096-107-109-042245-
Bleckley GA-Dodge GA-Pulaski GA-
617 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 645 PM EDT...
At 617 PM EDT...a strong thunderstorm was over Finleyson, or 10 miles
southwest of Hawkinsville...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cochran, Hawkinsville, Dubois, Browndale, Coley Station, Gresston,
Empire, Yonkers, Mobley Crossing, Mock Springs, Roddy, Baileys Park,
Magnolia, Ocmulgee Banks, Finleyson, Royal, Wallace, Ocmulgee Public
Fishing Area, Paulk and Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3229 8361 3239 8353 3240 8352 3239 8350
3241 8348 3244 8349 3245 8350 3246 8349
3249 8343 3237 8312 3213 8339 3213 8341
3212 8344 3212 8354 3213 8354 3212 8355
3212 8361
TIME...MOT...LOC 2217Z 213DEG 38KT 3214 8355
HAIL...0.75IN
WIND...50MPH
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 4, 4:06 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, May 4, 4:06 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 406 PM EDT Tue May 4 2021 .SHORT TERM /Tonight through Wednesday Night/... An upper short wave will be moving from the lower MS Valley through the OH Valley tonight and Wednesday morning. A line of thunderstorms was currently pushing through the Atlanta to Athens areas and sinking slowly south and east. Increasing insolation has helped to increase instability and some storms will possibly reach severe limits. Damaging winds and heavy rain should be the main threats. Also with training of storms possible...some local flooding is also threat. Previous rainfall totals of 1 to 3 inches and locally higher have fallen across north Georgia and portions of central Georgia. With additional rainfall of 1 to 2 inches and locally higher expected through tonight...the Flash Flood Watch will be continued. The surface cold front should move into north GA Wednesday around 12z and push into central GA during the day. Drier air will gradually spread over much of north GA on Wednesday...with some lingering chances for showers and thunderstorms across portions of central. By Wednesday night...most of the forecast area will be dry except for a slight chance of thunderstorms south of Columbus to Macon. 41 .LONG TERM /Thursday through Tuesday/... With active weather ongoing across north Georgia and approaching central Georgia this afternoon, only minor changes have been made to the extended forecast. The most significant change is that PoPs have been increased across much of the forecast area during the early parts of next week as guidance trends towards better agreement on the timing and evolution of the system anticipated to impact Georgia on Monday/Tuesday. The previous discussion follows for more details. King PREV DISCUSSION... /Issued 501 AM EDT Tue May 4 2021/ LONG TERM /Wednesday Night through Monday/... A welcomed reprieve to the active rounds of convection is on tap to start out the majority of the long term. Only a lingering stalled sfc boundary and moisture axis keeps some slight pops for isolated showers or thunderstorms in the far southeastern CWA Wed night through Thurs. Otherwise a sfc ridge and associated dry subsidence builds in for the rest of the area allowing for mostly clear and slightly below normal temps through Thurs. Upper flow transitions from zonal to NW with a reinforcing moisture starved cold front for Friday to allow for even slightly cooler temps. Temps start to moderate warmer for Saturday as the flow dampens/flattens back to zonal and low level fetch swings SW. We should still stay dry, however, with only some increased clouds in the north. More ample moisture advection returns to the area Sunday and a progged weak upper disturbance will allow for the return of slight to low end chance showers/storms mainly in the north later in the day into overnight, then a possibly stronger disturbance and approaching elongated front brings some higher chance pops for scattered convection across the majority of the area on Monday. Baker && .HYDROLOGY... Previous rainfall totals of 2 to 4 inches and locally higher have fallen across north Georgia and portions of central Georgia. With additional rainfall of 1 to 2 inches and locally higher expected this afternoon into tonight, we are continuing the Flash Flood Watch mainly along and north of a Cusseta to Forsyth to Louisville line through 2 AM Wednesday morning. && AVIATION... 18Z Update... Prevailing MVFR this afternoon/evening with some temporary VFR possible. Thunderstorms crossing the taf sites this afternoon into the early evening with some possibly severe. After this first round of storms...some areas of rain with isolated thunderstorms overnight. IFR possible toward 08z with some improvement after 14z. Showers and thunderstorms lingering across KCSG and KMCN into mid morning Wednesday. Winds SSW 8-12kt with gusts to 22kt are expected...with higher gusts to 40kt in/near storms. Shift to the WNW is expected after 12z Wednesday. //ATL Confidence...18Z Update... Low to medium on evolution of TSRA this evening. High on wind direction. Medium on all other elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 64 79 53 75 / 80 20 0 5 Atlanta 64 76 53 73 / 90 20 0 5 Blairsville 59 70 44 67 / 80 20 0 5 Cartersville 61 76 48 73 / 80 20 0 5 Columbus 66 78 56 79 / 80 60 5 5 Gainesville 63 76 51 72 / 90 20 0 5 Macon 66 79 55 80 / 70 50 10 5 Rome 62 75 49 74 / 80 20 0 5 Peachtree City 63 78 52 75 / 90 30 0 5 Vidalia 69 80 62 81 / 50 50 20 10 && .FFC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 2 AM EDT Wednesday for the following zones: Baldwin...Banks...Barrow...Bartow...Butts...Carroll... Catoosa...Chattahoochee...Chattooga...Cherokee...Clarke... Clayton...Cobb...Coweta...Dade...Dawson...DeKalb...Douglas... Fannin...Fayette...Floyd...Forsyth...Gilmer...Glascock... Gordon...Greene...Gwinnett...Hall...Hancock...Haralson... Harris...Heard...Henry...Jackson...Jasper...Jefferson...Jones... Lamar...Lumpkin...Madison...Meriwether...Monroe...Morgan... Murray...Muscogee...Newton...North Fulton...Oconee... Oglethorpe...Paulding...Pickens...Pike...Polk...Putnam... Rockdale...South Fulton...Spalding...Talbot...Taliaferro... Towns...Troup...Union...Upson...Walker...Walton...Warren... Washington...White...Whitfield...Wilkes. Severe Thunderstorm Watch until 5 PM EDT this afternoon for the following zones: Barrow...Butts...Carroll...Clarke...Clayton... Cobb...Coweta...DeKalb...Douglas...Fayette...Greene...Gwinnett... Haralson...Heard...Henry...Jackson...Jasper...Madison...Morgan... Newton...North Fulton...Oconee...Oglethorpe...Paulding...Polk... Rockdale...South Fulton...Spalding...Walton. && SHORT TERM...41 LONG TERM....King AVIATION...41
Hazardous weather outlook, May 4, 5:19 PM EDT, 58 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 519 PM EDT Tue May 4 2021 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052130- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 519 PM EDT Tue May 4 2021 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected across north and central Georgia for the remainder of the afternoon and tonight ahead of an approaching cold front. Some thunderstorms could be strong to severe through early Wednesday morning. The primary threats will be damaging winds, flash flooding, isolated tornadoes, isolated large hail and frequent lightning. A Flash Flood Watch will remain in effect for portions of north and central Georgia until 2 AM Wednesday morning. Additional heavy rain would easily allow for runoff and flash flooding potential given saturated soils. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... While some isolated to scattered thunderstorms could occur on Wednesday as a front pushes southward, any strong to isolated severe potential should be limited to central Georgia. No hazardous weather is expected Thursday through Saturday. A slight chance of thunderstorms could return to north Georgia on Sunday and then increase across north and central Georgia for Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, May 4, 4:46 PM EDT, 1 hour 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
446 PM EDT Tue May 4 2021
GAZ054>058-042115-
Butts GA-Fayette GA-Clayton GA-Spalding GA-Henry GA-
446 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR BUTTS...SOUTHEASTERN FAYETTE...
SOUTHERN CLAYTON...SPALDING AND HENRY COUNTIES UNTIL 515 PM EDT...
At 445 PM EDT...a strong thunderstorm was over Lake Horton, or 9
miles south of Fayetteville...moving east at 50 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Griffin, McDonough, Jackson, Peachtree City, Stockbridge, Hampton,
Lovejoy, Locust Grove, Brooks, Jenkinsburg, Woolsey, Sunny Side, East
Griffin, Blacksville, Ola, Starrs Mill, Worthville, Walker Mill,
Inman and Luella.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3337 8455 3354 8406 3354 8405 3352 8405
3352 8404 3349 8403 3348 8395 3339 8389
3333 8386 3320 8448 3327 8450 3330 8452
3332 8452 3333 8453
TIME...MOT...LOC 2045Z 251DEG 44KT 3331 8444
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 4, 5:23 PM EDT, 54 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
523 PM EDT Tue May 4 2021
GAZ071-072-082-042200-
Monroe GA-Bibb GA-Jones GA-
523 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONROE...
NORTHWESTERN BIBB AND JONES COUNTIES UNTIL 600 PM EDT...
At 523 PM EDT...a strong thunderstorm was over Bolingbroke, or 8
miles southeast of Forsyth...moving northeast at 40 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Gray, Bradley, Bolingbroke, Wayside, Arkwright, Dames Ferry, Round
Oak, Clinton, Plant Scherer, Blountsville, Jarrell Plantation and
Ethridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3297 8396 3315 8373 3318 8346 3314 8342
3305 8340 3283 8383
TIME...MOT...LOC 2123Z 233DEG 35KT 3295 8383
HAIL...0.75IN
WIND...50MPHLocal storm report, May 4, 5:34 PM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND DMG 2 SSE HARRIS CITY 32.94N 84.70W
05/04/2021 MERIWETHER GA LAW ENFORCEMENT
ONE TREE REPORTED DOWN ON THE ROAD AT THE 9500 BLOCK OF
ROOSEVELT HWY.
&&
EVENT NUMBER FFC2100300
KINGLocal storm report, May 4, 5:43 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
543 PM EDT TUE MAY 04 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0518 PM TSTM WND DMG 1 NW MANCHESTER 32.87N 84.63W
05/04/2021 MERIWETHER GA LAW ENFORCEMENT
ONE TREE REPORTED DOWN IN NEAR THE 2500 BLOCK OF
ROOSEVELT HWY, BLOCKING ONE LANE.
&&
EVENT NUMBER FFC2100301
KINGSpecial weather statement, May 4, 5:51 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
551 PM EDT Tue May 4 2021
GAZ108-042215-
Wilcox GA-
551 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR WILCOX COUNTY UNTIL 615 PM EDT...
At 550 PM EDT...a strong thunderstorm was over Double Run, or 12
miles northeast of Ashburn...moving northeast at 30 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Abbeville, Rochelle, Pineview, Pitts, Cedar Creek, Double Run,
Antioch Church, Owensboro, Pope City and Seville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3185 8361 3199 8361 3212 8354 3212 8344
3213 8341 3213 8337 3211 8335 3210 8336
3210 8332 3209 8332 3208 8330 3205 8331
3202 8329 3201 8330 3199 8328 3185 8342
TIME...MOT...LOC 2150Z 213DEG 26KT 3187 8356
HAIL...0.75IN
WIND...50MPHSpecial weather statement, May 4, 6:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
617 PM EDT Tue May 4 2021
GAZ096-107-109-042245-
Bleckley GA-Dodge GA-Pulaski GA-
617 PM EDT Tue May 4 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BLECKLEY...
NORTHWESTERN DODGE AND PULASKI COUNTIES UNTIL 645 PM EDT...
At 617 PM EDT...a strong thunderstorm was over Finleyson, or 10 miles
southwest of Hawkinsville...moving northeast at 45 mph.
HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
cloud to ground lightning and heavy rain.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of this storm include
Cochran, Hawkinsville, Dubois, Browndale, Coley Station, Gresston,
Empire, Yonkers, Mobley Crossing, Mock Springs, Roddy, Baileys Park,
Magnolia, Ocmulgee Banks, Finleyson, Royal, Wallace, Ocmulgee Public
Fishing Area, Paulk and Hartford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3229 8361 3239 8353 3240 8352 3239 8350
3241 8348 3244 8349 3245 8350 3246 8349
3249 8343 3237 8312 3213 8339 3213 8341
3212 8344 3212 8354 3213 8354 3212 8355
3212 8361
TIME...MOT...LOC 2217Z 213DEG 38KT 3214 8355
HAIL...0.75IN
WIND...50MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 3, 8:01 PM EDT | River Flood Warning | FFC | Gwinnett, Walton | 2 hr |
| May 3, 8:09 PM EDT | Special Weather Statement | FFC | Harris | 36 min |
| May 3, 8:45 PM EDT | Special Weather Statement | FFC | Talbot | 30 min |
| May 3, 9:14 PM EDT | River Flood Warning | FFC | DeKalb, Rockdale | 48 hr |
| May 3, 9:38 PM EDT | Special Weather Statement | FFC | Emanuel | 22 min |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Carroll, Coweta, Heard | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Douglas | 12 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Clarke, Greene, Oconee | 37 hr |
| May 3, 9:58 PM EDT | River Flood Warning | FFC | Cobb, Fulton | 3 hr |
| May 3, 11:38 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 67 min |
| May 4, 12:48 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen | 27 min |
| May 4, 1:17 AM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 28 min |
| May 4, 1:36 AM EDT | River Flood Warning | FFC | Newton, Rockdale | 9 hr |
| May 4, 4:34 AM EDT | River Flood Warning | FFC | Gwinnett | 5 hr |
| May 4, 10:42 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 48 min |
| May 4, 11:01 AM EDT | Special Weather Statement | FFC | Walker | 29 min |
| May 4, 11:05 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Dade, Floyd, Walker, Whitfield | 25 min |
| May 4, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Murray, Walker, Whitfield | 35 min |
| May 4, 11:48 AM EDT | Special Weather Statement | FFC | Chattooga | 42 min |
| May 4, 11:57 AM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| May 4, 12:18 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 57 min |
| May 4, 12:29 PM EDT | Special Weather Statement | FFC | Floyd, Gilmer, Gordon, Polk | 31 min |
| May 4, 12:35 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Gilmer, Gordon, Pickens | 40 min |
| May 4, 12:59 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Paulding, Polk | 31 min |
| May 4, 1:13 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 32 min |
| May 4, 1:28 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding | 32 min |
| May 4, 1:47 PM EDT | Special Weather Statement | FFC | Banks, Hall, White | 28 min |
| May 4, 1:48 PM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 27 min |
| May 4, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Forsyth, Fulton, Gwinnett, Hall | 38 min |
| May 4, 2:16 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Floyd, Haralson, Paulding, Polk | 44 min |
| May 4, 2:20 PM EDT | Special Weather Statement | FFC | DeKalb, Rockdale, Walton | 25 min |
| May 4, 2:25 PM EDT | Special Weather Statement | FFC | Banks | 35 min |
| May 4, 2:26 PM EDT | Special Weather Statement | FFC | Barrow | 19 min |
| May 4, 2:41 PM EDT | Special Weather Statement | FFC | Barrow, Clarke, Jackson, Madison, Newton, Oconee and 2 more | 34 min |
| May 4, 2:57 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Fulton and 3 more | 48 min |
| May 4, 3:08 PM EDT | Flash Flood Warning | FFC | Barrow, Carroll, Cobb, DeKalb, Douglas, Fulton and 6 more | 7 hr |
| May 4, 3:34 PM EDT | Special Weather Statement | FFC | Morgan | 26 min |
| May 4, 3:35 PM EDT | Special Weather Statement | FFC | Heard | 25 min |
| May 4, 4:13 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 32 min |
| May 4, 4:46 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 29 min |
| May 4, 5:23 PM EDT | Special Weather Statement | FFC | Jones | 37 min |
| May 4, 5:51 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| May 4, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 36 min |
| May 4, 7:17 PM EDT | Special Weather Statement | FFC | Houston, Twiggs, Wilkinson | 28 min |
| May 4, 7:51 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Muscogee, Troup | 39 min |
Nearby
Special Weather Statements in Georgia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.